数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 2246)

Filters        
Items/Page:    Sort:
On the pullback attractor for the non-autonomous SIR equations with diffusion [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1850-1862
Tan, W;  Ji, YD
View/Download:51/0
 
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Cao, JF;  Li, WT;  Zhao, M
View/Download:49/0
 
On a predator-prey reaction-diffusion model with nonlocal effects [期刊论文]
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 46, 页码: 49-61
Han, BS;  Yang, YH
View/Download:20/0
 
MULTIDIMENSIONAL STABILITY OF TIME-PERIODIC PLANAR TRAVELING FRONTS IN BISTABLE REACTION-DIFFUSION EQUATIONS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2681-2704
Sheng, WJ;  Li, WT
View/Download:26/0
 
TRAVELING WAVES AND ENTIRE SOLUTIONS FOR AN EPIDEMIC MODEL WITH ASYMMETRIC DISPERSAL [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2483-2512
Li, WT;  Xu, WB;  Zhang, L
View/Download:40/0
 
STABILITY OF PYRAMIDAL TRAVELING FRONTS IN THE DEGENERATE MONOSTABLE AND COMBUSTION EQUATIONS I [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2017, 卷号: 37, 期号: 1-5, 页码: 2395-2430
Bu, ZH;  Wang, ZC
View/Download:40/0
 
ON THE EXISTENCE OF AXISYMMETRIC TRAVELING FRONTS IN LOTKA-VOLTERRA COMPETITION-DIFFUSION SYSTEMS IN R-3 [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-3, 页码: 1111-1144
Wang, ZC;  Niu, HL;  Ruan, SG
View/Download:42/0
 
Anti-forcing spectrum of any cata-condensed hexagonal system is continuous [期刊论文]
FRONTIERS OF MATHEMATICS IN CHINA, 2017, 卷号: 12, 期号: 1-2, 页码: 325-337
Deng, K;  Zhang, HP
View/Download:13/0
 
A New Family of Difference Schemes for Space Fractional Advection Diffusion Equation [期刊论文]
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2017, 卷号: 9, 期号: 1-2, 页码: 282-306
Li, C;  Deng, WH
View/Download:26/0
 
GLOBAL EXISTENCE AND UNIQUENESS OF CLASSICAL SOLUTIONS FOR A GENERALIZED QUASILINEAR PARABOLIC EQUATION WITH APPLICATION TO A GLIOBLASTOMA GROWTH MODEL [期刊论文]
MATHEMATICAL BIOSCIENCES AND ENGINEERING, 2017, 卷号: 14, 期号: 1-2, 页码: 407-420
Wen, ZJ;  Fan, M;  Asiri, AM;  Alzahrani, EO;  El-Dessoky, MM;  Kuang, Y
View/Download:37/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace